advertisement
Question
Posted by: Jesse | 2010/12/06

Burning and itching of vagina and anus

I have been getting infections for the last 3 month. 10 days ago i went to see my doctor and he gave me Acuzole and Docytet to drink. I have now completed the course but the burning and itching is not gone. What can it be? Should I be scared of an STD? I''m married so don''t thnk it could be that, but really needs to find out as i can barely live with this anymore. The burning and itching is 24/7?

Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush, but if there has been no response to the treatment, other things would have to be considered, e.g. an allergy or skin problem. You should go back to your gynae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/12/09

It could be thrush, but if there has been no response to the treatment, other things would have to be considered, e.g. an allergy or skin problem. You should go back to your gynae.

Best wishes

Reply to gynaedoc
Posted by: Val | 2010/12/06

Hi Jesse

I was married before....and also used to suffer with itchyness of my virgina all the time....i found out at that my husband was having an affair &  was carrying vaginal infections from the other woman to me...I am not saying that your husband is cheating but i think that u should go have a test...Also try Vasiline...that helped wonders for me....You should also get a Bethadine Douche...it cleans the inside of your vagina - good luck

Reply to Val

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement